# SDR UIEA2016062700511

- Difficulty date: June 27, 2016
- Submitted: June 29, 2016
- Operation: Air carrier
- Aircraft: N648GT
- Make and model: Boeing 767-33AER
- Aircraft serial: 27310
- Aircraft time: 89,709 hours, 17,403 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Housing
- Part number: 31758361
- Condition: Corroded
- Location: Apu
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU SURGE VALVE HOUSING CORRODED.  REPLACED HOUSING IAW AMM 49-53-06.
